The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 5.

Journal Article

Chattamvelli, R. and Jones, M. C. (1995). Recurrence relations for noncentral density, distribution functions and inverse moments. Journal of Statistical Computation and Simulation, 52(3) pp. 289–299.

Jones, M. C. and Lunn, A. D. (1996). Transformations and random variate generation: generalised ratio-of-uniform methods. Journal of Statistical Computation and Simulation, 55(1-2) pp. 49–55.

Samiuddin, M.; Jones, M. C. and El-sayyard, G. M. (1993). On bin-based density estimation. Journal of Statistical Computation and Simulation, 47(3) pp. 241–252.

Taylor, Paul C. and Jones, M. C. (1996). Splitting criteria for regression trees. Journal of Statistical Computation and Simulation, 55(4) pp. 267–285.

Warwick, J. and Jones, M.C. (2005). Choosing a robustness tuning parameter. Journal of Statistical Computation and Simulation, 75(7) pp. 581–588.

This list was generated on Thu Apr 17 21:33:21 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk